# SDR R61A20110449

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 19,399 hours, 13,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL FROM PACK 2 IN FLIGHT.  MAINTENANCE PERFORMED OPS CHECK OF PACK 2 PER EMB AMM, NO SMELLS OR DEFECTS NOTED.
